Alert archive / Kansas / River Flood Warnings in 2013

River Flood Warning 64, NWS Wichita, KS

August 10, 2013Sedgwick County, Kansas

NWS Wichita, KS issued this river flood warning at Aug 10, 2013, 4:06 AM CDT for Sedgwick County, Kansas. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2013, 4:06 AM CDT (09:06 UTC)
Expired
Aug 11, 2013, 8:23 AM CDT
In force
28 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 4 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Arkansas River near Sedgwick (SEDK1).

Action stage
20 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07144100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WGUS43 KICT 100906
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
406 AM CDT SAT AUG 10 2013

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Little Arkansas River Near Sedgwick affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC173-102306-
/O.NEW.KICT.FL.W.0064.130810T0906Z-130811T1640Z/
/SEDK1.1.ER.130810T0620Z.130810T1200Z.130811T0440Z.NO/
406 AM CDT SAT AUG 10 2013

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Little Arkansas River Near Sedgwick.
* until Sunday morning.
* At 3:00 AM Saturday the stage was 22.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by this
  morning. The river will fall below flood stage tonight.
* Impact...At 23.0 feet...River overlow spreads across agricultural 
  fields and begins to flow across 109th Street just 0.2 miles east 
  of Ridge Road. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Sedgwick        22.0  22.4  Sat 03 AM   21.0   17.6   14.2

$$

KED
5 follow-up statements
548 
WGUS83 KICT 100908
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
408 AM CDT SAT AUG 10 2013

...The flood warning continues for the following river in Kansas...
 
  Little Arkansas River Near Halstead affecting Harvey County.

...The flood warning continues for the following river in Kansas...

  Little Arkansas River At Alta Mills affecting Harvey and Reno 
  Counties.

  Little Arkansas River Near Sedgwick affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC079-155-102308-
/O.CON.KICT.FL.W.0061.000000T0000Z-130811T1800Z/
/ALMK1.1.ER.130809T2226Z.130810T1800Z.130811T0600Z.NO/
408 AM CDT SAT AUG 10 2013

The Flood Warning continues for
  The Little Arkansas River At Alta Mills.
* At 3:15 AM Saturday the stage was 22.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 23.1 feet by this afternoon. The river 
  will fall below flood stage by early Sunday morning.
* Impact...At 23.0 feet...Road floods 0.2 miles north of gage on River
  Park Road just south of Alta Mills, and across several spots along 
  a 2 mile span south of the gage site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Alta Mills      22.0  22.0  Sat 03 AM   21.9   18.8   14.0

$$

KSC079-102308-
/O.EXT.KICT.FL.W.0037.000000T0000Z-130811T2000Z/
/HTDK1.1.ER.130804T1839Z.130808T1100Z.130811T0800Z.NR/
408 AM CDT SAT AUG 10 2013

The Flood Warning continues for
  The Little Arkansas River Near Halstead.
* At 3:00 AM Saturday the stage was 25.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet by this
  morning. The river will fall below flood stage early Sunday 
  morning.
* Impact...At 26.0 feet...Riverside Park floods north of the river. 
  Flood waters begin to impact K89 just north of the river bridge 
  along with a trailer park and a few residences north of Halstead. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Halstead        25.0  25.7  Sat 03 AM   24.4   22.0   17.4

$$

KSC173-102308-
/O.CON.KICT.FL.W.0064.000000T0000Z-130811T1640Z/
/SEDK1.1.ER.130810T0620Z.130810T1200Z.130811T0440Z.NO/
408 AM CDT SAT AUG 10 2013

The Flood Warning continues for
  The Little Arkansas River Near Sedgwick.
* At 3:00 AM Saturday the stage was 22.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by this
  morning. The river will fall below flood stage tonight.
* Impact...At 23.0 feet...River overlow spreads across agricultural 
  fields and begins to flow across 109th Street just 0.2 miles east 
  of Ridge Road. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Sedgwick        22.0  22.4  Sat 03 AM   21.0   17.6   14.2

$$

KED
033 
WGUS83 KICT 101412
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
912 AM CDT SAT AUG 10 2013

...The flood warning is cancelled for the following river in 
Kansas...
 
  Little Arkansas River At Alta Mills affecting Harvey and Reno 
  Counties.
 
...The flood warning continues for the following river in Kansas...
 
  Little Arkansas River Near Halstead affecting Harvey County.

  Little Arkansas River Near Sedgwick affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC079-155-101442-
/O.CAN.KICT.FL.W.0061.000000T0000Z-130811T1800Z/
/ALMK1.1.ER.130809T2226Z.130810T0300Z.130810T0741Z.NO/
912 AM CDT SAT AUG 10 2013

The Flood Warning is cancelled for
  The Little Arkansas River At Alta Mills.
* At  8:15 AM Saturday the stage was 21.8 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at  2:41 AM Saturday.
* Forecast...The river will continue to fall to 18.0 feet by Sunday 
  morning.
* Impact...At 22.0 feet...Bank overflow may occur a considerable 
  distance upstream and bypass the gage by as far as 2 miles south of
  the gage site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Alta Mills      22.0  21.8  Sat 08 AM   18.0   14.1   11.1

$$

KSC079-110412-
/O.EXT.KICT.FL.W.0037.000000T0000Z-130811T1600Z/
/HTDK1.1.ER.130804T1839Z.130808T1100Z.130811T0400Z.NR/
912 AM CDT SAT AUG 10 2013

The Flood Warning continues for
  The Little Arkansas River Near Halstead.
* At  8:00 AM Saturday the stage was 25.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 26.0 feet...Riverside Park floods north of the river. 
  Flood waters begin to impact K89 just north of the river bridge 
  along with a trailer park and a few residences north of Halstead. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Halstead        25.0  25.8  Sat 08 AM   23.9   19.0   15.4

$$

KSC173-110412-
/O.EXT.KICT.FL.W.0064.000000T0000Z-130811T1930Z/
/SEDK1.1.ER.130810T0620Z.130810T1800Z.130811T0730Z.NO/
912 AM CDT SAT AUG 10 2013

The Flood Warning continues for
  The Little Arkansas River Near Sedgwick.
* At  8:00 AM Saturday the stage was 22.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.9 feet by this
  afternoon. The river will fall below flood stage early Sunday 
  morning.
* Impact...At 23.0 feet...River overflow spreads across agricultural 
  fields and begins to flow across 109th Street just 0.2 miles east 
  of Ridge Road. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Sedgwick        22.0  22.8  Sat 08 AM   21.4   17.0   12.8

$$
269 
WGUS83 KICT 101940
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
240 PM CDT SAT AUG 10 2013

...The Flood Warning continues for the following river in Kansas...
 
  Little Arkansas River Near Halstead affecting Harvey County.

  Little Arkansas River Near Sedgwick affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC079-110940-
/O.EXT.KICT.FL.W.0037.000000T0000Z-130812T0900Z/
/HTDK1.1.ER.130804T1839Z.130808T1100Z.130811T2100Z.NR/
240 PM CDT SAT AUG 10 2013

The Flood Warning continues for
  The Little Arkansas River Near Halstead.
* At 1:00 PM Saturday the stage was 25.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday afternoon.
* Impact...At 26.0 feet...Riverside Park floods north of the river. 
  Flood waters begin to impact K89 just north of the river bridge 
  along with a trailer park and a few residences north of Halstead. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Halstead        25.0  25.8  Sat 1 PM    25.5   22.4   17.7

$$

KSC173-110940-
/O.EXT.KICT.FL.W.0064.000000T0000Z-130811T1920Z/
/SEDK1.1.ER.130810T0620Z.130810T1700Z.130811T0720Z.NO/
240 PM CDT SAT AUG 10 2013

The Flood Warning continues for
  The Little Arkansas River Near Sedgwick.
* At 2:00 PM Saturday the stage was 22.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* Impact...At 23.0 feet...River overlow spreads across agricultural 
  fields and begins to flow across 109th Street just 0.2 miles east 
  of Ridge Road. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Sedgwick        22.0  22.9  Sat 2 PM    21.3   18.5   14.4

$$
281 
WGUS83 KICT 110202
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
901 PM CDT SAT AUG 10 2013

...The Flood Warning continues for the following river in Kansas...
 
  Little Arkansas River At Alta Mills affecting Harvey and Reno 
  Counties.

  Little Arkansas River Near Halstead affecting Harvey County.

  Little Arkansas River Near Sedgwick affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC079-155-111601-
/O.EXT.KICT.FL.W.0065.000000T0000Z-130812T1415Z/
/ALMK1.1.ER.130810T1641Z.130811T1200Z.130812T0215Z.NO/
901 PM CDT SAT AUG 10 2013

The Flood Warning continues for
  The Little Arkansas River At Alta Mills.
* At 8:15 PM Saturday the stage was 22.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by 
  Sunday morning. The river will fall below flood stage late Sunday 
  evening.
* Impact...At 23.0 feet...Road floods 0.2 miles north of gage on 
  River Park Road just south of Alta Mills, and across several spots 
  along a 2 mile span south of the gage site. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sun   Mon   Tue   
  Alta Mills         22.0  22.2  Sat  8 PM   22.3  17.4  13.1

$$

KSC079-111601-
/O.EXT.KICT.FL.W.0037.000000T0000Z-130812T1500Z/
/HTDK1.1.ER.130804T1839Z.130808T1100Z.130812T0300Z.NR/
901 PM CDT SAT AUG 10 2013

The Flood Warning continues for
  The Little Arkansas River Near Halstead.
* At 8:00 PM Saturday the stage was 25.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Sunday evening.
* Impact...At 26.0 feet...Riverside Park floods north of the river. 
  Flood waters begin to impact K89 just north of the river bridge 
  along with a trailer park and a few residences north of Halstead. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sun   Mon   Tue   
  Halstead           25.0  25.8  Sat  8 PM   25.3  21.2  16.6

$$

KSC173-111601-
/O.EXT.KICT.FL.W.0064.000000T0000Z-130811T1800Z/
/SEDK1.1.ER.130810T0620Z.130810T1700Z.130811T0600Z.NO/
901 PM CDT SAT AUG 10 2013

The Flood Warning continues for
  The Little Arkansas River Near Sedgwick.
* At 8:00 PM Saturday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* Impact...At 22.0 feet...Flooding of many low agricultral areas can 
  be expected. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sun   Mon   Tue   
  Sedgwick           22.0  22.5  Sat  8 PM   19.8  16.8  13.3

$$
669 
WGUS83 KICT 111323
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
823 AM CDT SUN AUG 11 2013

...The flood warning is cancelled for the following river in 
Kansas...
 
  Little Arkansas River At Alta Mills affecting Harvey and Reno 
  Counties.
 
  Little Arkansas River Near Sedgwick affecting Sedgwick County.
 
...The flood warning continues for the following river in Kansas...
 
  Little Arkansas River Near Halstead affecting Harvey County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC079-155-111353-
/O.CAN.KICT.FL.W.0065.000000T0000Z-130812T1415Z/
/ALMK1.1.ER.130810T1641Z.130810T2215Z.130811T0837Z.NO/
823 AM CDT SUN AUG 11 2013

The Flood Warning is cancelled for
  The Little Arkansas River At Alta Mills.
* At  7:15 AM Sunday the stage was 21.8 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at  3:37 AM Sunday.
* Forecast...The river will continue to fall to 19.0 feet by Monday 
  morning.
* Impact...At 23.0 feet...Road floods 0.2 miles north of gage on River
  Park Road just south of Alta Mills, and across several spots along 
  a 2 mile span south of the gage site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Alta Mills      22.0  21.8  Sun 07 AM   19.0   14.2   10.8

$$

KSC079-120323-
/O.EXT.KICT.FL.W.0037.000000T0000Z-130812T0730Z/
/HTDK1.1.ER.130804T1839Z.130808T1100Z.130811T1930Z.NR/
823 AM CDT SUN AUG 11 2013

The Flood Warning continues for
  The Little Arkansas River Near Halstead.
* At  7:00 AM Sunday the stage was 25.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 26.0 feet...Riverside Park floods north of the river. 
  Flood waters begin to impact K89 just north of the river bridge 
  along with a trailer park and a few residences north of Halstead. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Halstead        25.0  25.5  Sun 07 AM   23.2   17.7   14.3

$$

KSC173-111353-
/O.CAN.KICT.FL.W.0064.000000T0000Z-130811T1800Z/
/SEDK1.1.ER.130810T0620Z.130810T1700Z.130811T0400Z.NO/
823 AM CDT SUN AUG 11 2013

The Flood Warning is cancelled for
  The Little Arkansas River Near Sedgwick.
* At  7:00 AM Sunday the stage was 20.6 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 11:00 PM Saturday.
* Forecast...The river will continue to fall to 17.3 feet by Monday 
  morning.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Sedgwick        22.0  20.6  Sun 07 AM   17.3   14.1   11.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Aug 10, 3:39 AM CDT, 27 minutes earlier.

Area forecast discussion, Aug 10, 3:39 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
339 AM CDT SAT AUG 10 2013

.SHORT TERM...(TODAY THROUGH MONDAY )
ISSUED AT 338 AM CDT SAT AUG 10 2013

TODAY:
IMMEDIATE FOCUS IS FOG POTENTIAL AS CLEAR SKIES...LIGHT NLY WINDS AND
OBVIOUSLY SOAKED GROUNDS DEFINITELY PROMOTE ITS DEVELOPMENT. TEMP/
DWPT DEPRESSIONS ARE 4F OR LESS WITH MATCHING TEMP/DWPTS AT A COUPLE
LOCATIONS. FOR NOW HAVE RETAINED "PATCHY" DESCRIPTOR BUT DID APPLY A
1 MILE DESCRIPTOR TO ALL AREAS. THE FOG SHOULD DISSIPATE BY 10 AM WITH
CUMULUS QUICKLY FORMING THEREAFTER. THE COMBINATION OF SOAKED GROUNDS
& THE DEVELOPING CUMULUS SHOULD INHIBIT WARMUP WITH HIGHS IN THE LWR
80S.

TONIGHT-MON NGT:
TSRA ARE STILL SCHEDULED TO RETURN TO KICT COUNTRY SUN AFTERNOON AS A
DEVELOPING FRONT RANGE SFC TROF ENABLES RICHER LWR-DECK MOISTURE TO
MIGRATE N ACROSS KS. COVERAGE TO GRADUALLY INCREASE AS A WEAK BUT NONE
THE LESS DISCERNIBLE MID-LVL SHORTWAVE & ACCOMPANYING VORT LOBE MOVE E
OVER KS. DUE TO FEEBLE UPR PATTERN SVR POTENTIAL LIMITED BUT ONCE AGAIN
+RA ARE SURE TO OCCUR AS PWS INCREASE MARKEDLY FROM ~150% MON MORNING
TO A POTENT 200-225% MON NGT. SUCH A SCENARIO IS REINFORCED BY A WEAK
COLD FRONT THAT'LL SAG DUE S TOWARD CNTRL KS MON NGT WHEN +TSRA ARE
MOST LIKELY TO OCCUR. NO DOUBT SUCH A PATTERN WOULD HAVE MAJOR FLOODING
RAMIFICATIONS THAT WILL OBVIOUSLY DRAW CONSIDERABLE ATTENTION. FURTHER
FLOOD WATCHES ARE LIKELY FOR MON & ESPECIALLY MON NGT. STAY TUNED.

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 338 AM CDT SAT AUG 10 2013

THE BEHAVIOR & POSITIONING OF THE COLD FRONT IS ONE FEATURE THAT WILL
CONTINUE TO DRAW CONSIDERABLE ATTENTION TUE & TUE NGT. WITH A MID-UPR
RIDGE AMPLIFYING AS IT VENTURES E TOWARD THE GREAT PLAINS NW UPR-DECK
REGIME GRADUALLY STRENGTHENS WHICH WOULD PUSH THE FRONT FURTHER INTO
OK...PERHAPS TO THE RED RIVER. SUCH A REGIME WOULD FORCE A SFC-850MB
HIGH S OVER THE MS VALLEY. THIS WOULD GRADUALLY SHUNT THE HIGHER TSRA
POTENTIAL TOWARD THE WRN HALF OF THE GREAT PLAINS. THEREFORE POPS HAVE
BEEN LOWERED OVER THE ERN HALF OF THE CWA TUE NGT & WED WITH A DRY
FCST NOW BEING PICTURED FROM WED NGT-THU NGT FOR MOST AREAS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1139 PM CDT FRI AUG 9 2013

ANTICIPATING PATCHY/AREAS OF FOG TO DEVELOP OVERNIGHT AND PERSIST
A FEW HOURS PAST SUNRISE SATURDAY ACROSS THE AREA...DUE TO LIGHT
WINDS...CLEAR SKIES AND WIDESPREAD MOIST GROUNDS. HIT 06Z TAFS A
BIT HARDER THAN 00Z ISSUANCE...WITH AT LEAST TEMPO IFR VSBYS
ANTICIPATED...ALTHOUGH PATCHY LIFR WILL BE POSSIBLE. SUSPECT BEST
POTENTIAL FOR FOG WILL BE KICT-KHUT-KCNU WHERE MOST RAIN HAS
FALLEN AS OF LATE. TIMELY AMENDMENTS WILL BE ISSUED WHEN/WHERE
NEEDED.

ADK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    83  65  87  71 /  10  10  10  40
HUTCHINSON      83  64  86  70 /   0  10  20  40
NEWTON          83  63  86  71 /  10  10  10  40
ELDORADO        83  64  86  71 /  10  10  10  30
WINFIELD-KWLD   83  65  88  71 /  10  10  10  40
RUSSELL         84  66  87  67 /   0   0  20  40
GREAT BEND      83  65  86  67 /   0   0  20  50
SALINA          85  64  87  70 /   0   0  20  30
MCPHERSON       83  64  86  70 /   0  10  20  40
COFFEYVILLE     84  66  88  74 /  10  10  20  30
CHANUTE         83  64  87  73 /  10  10  10  20
IOLA            83  63  86  73 /  10  10  10  20
PARSONS-KPPF    84  65  87  73 /  10  10  20  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ES
Hazardous weather outlook, Aug 9, 8:12 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
812 PM CDT FRI AUG 9 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-110115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
812 PM CDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERAL FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF SOUTH CENTRAL
AND SOUTHEAST KANSAS. SEE THE LATEST WARNINGS AND STATEMENTS FOR
ADDITIONAL DETAILS.

AREAS OF FOG MAY DEVELOP ACROSS THE AREA LATE TONIGHT. PATCHY
DENSE FOG WILL BE POSSIBLE...ESPECIALLY FOR SHELTERED AND LOW-
LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PATCHY DENSE FOG MAY LINGER FOR A FEW HOURS PAST SUNRISE SATURDAY.

A FEW THUNDERSTORMS WILL RETURN TO PRIMARILY CENTRAL KANSAS LATE
SUNDAY AFTERNOON. THE THUNDERSTORMS WILL GRADUALLY INCREASE AND
SPREAD OVER THE REMAINDER OF THE REGION SUNDAY NIGHT. SCATTERED TO
NUMEROUS THUNDERSTORMS ARE LIKELY OVER THE REGION FOR THE UPCOMING
WORK WEEK. THESE THUNDERSTORMS MAY BE SEVERE AND PRODUCE HEAVY
RAIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 2:29 AM CDTRiver Flood WarningICTMarion7 hr
Aug 10, 3:48 AM CDTRiver Flood WarningICTKingman5 hr
Aug 10, 2:38 PM CDTRiver Flood WarningICTHarvey, Reno18 hr

Nearby

River Flood Warnings in Kansas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.